# SDR SWAA2023053146360

- Difficulty date: April 25, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 63,400 hours, 32,540 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Bulged
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER MID SPAN T/E ACCESS PANEL # 561BB HAS SEVERALS FASTENER HOLES BULGING/CRACKED<[01] REPAIRED ACCESS PANEL #561BB AS PER B737 SRM 51-70-04-2R-9. MATERIAL USED CAB PO# 1776837 AND RESIN PO# 1800550 AND CLOTH PO#1738579.;[02] VERIFIED PANEL #561BB IS COMPLETE .
